Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 93, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 5:57 PM CDT for Chambers County, Randolph County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 17, 2013, 6:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:59 PM CDT | TSTM WND DMG | 6 Nnw Roanoke, AL | TREE DOWN ALONG HWY 431 AND COUNTY RD 65. |
| Jun 17, 6:00 PM CDT | TSTM WND DMG | 2 Ssw Paran, AL | TREE DOWN ALONG HWY 22 BETWEEN ROCK MILLS AND THE GA STATELINE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS54 KBMX 172257
SVRBMX
ALC017-111-172330-
/O.NEW.KBMX.SV.W.0093.130617T2257Z-130617T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 551 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CRYSTAL LAKE TO ROANOKE TO POST OAK FORKS TO DENSON...AND MOVING
EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
VEASEY CREEK PARK...AMITY PARK...ROCKY POINT AND BIG SPRINGS.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3292 8545 3301 8540 3313 8545 3322 8560
3335 8528 3330 8526 3298 8520
TIME...MOT...LOC 2258Z 249DEG 29KT 3325 8541 3320 8526
3305 8521 3298 8528
$$
MA2 follow-up statements
149
WWUS54 KBMX 172309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT MON JUN 17 2013
ALC017-111-172330-
/O.CON.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
RANDOLPH AL-CHAMBERS AL-
609 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHAMBERS AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 630 PM CDT...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CRYSTAL LAKE TO 7 MILES NORTHEAST OF ROANOKE TO VEASEY CREEK
PARK TO FREDONIA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKY POINT AND BIG SPRINGS.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3296 8531 3304 8531 3314 8543 3324 8555
3335 8528 3330 8526 3298 8520
TIME...MOT...LOC 2309Z 250DEG 27KT 3325 8538 3320 8523
3305 8518 3298 8525
$$
MA810
WWUS54 KBMX 172320
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT MON JUN 17 2013
ALC017-172330-
/O.CAN.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
CHAMBERS AL-
620 PM CDT MON JUN 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMBERS COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8531 3319 8535 3329 8541 3335 8528
3330 8526 3311 8522
TIME...MOT...LOC 2320Z 250DEG 27KT 3329 8527 3324 8512
3309 8507 3302 8514
$$
ALC111-172330-
/O.CON.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
RANDOLPH AL-
620 PM CDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RANDOLPH COUNTY UNTIL 630 PM CDT...
AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF CRYSTAL LAKE TO 6 MILES SOUTHWEST OF
FRANKLIN TO 5 MILES WEST OF LA GRANGE TO AMITY PARK...MOVING EAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8531 3319 8535 3329 8541 3335 8528
3330 8526 3311 8522
TIME...MOT...LOC 2320Z 250DEG 27KT 3329 8527 3324 8512
3309 8507 3302 8514
$$
MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 17, 3:28 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 328 PM CDT MON JUN 17 2013 .SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT. HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE ACTIVITY. THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20. BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY FLOW. 58/ROSE .LONG TERM...FRIDAY THROUGH MONDAY. DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY. THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY APPROACHES. NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS BEEN COMPLETED. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 84 69 89 61 / 80 80 40 10 10 ANNISTON 71 84 70 89 64 / 70 80 50 10 10 BIRMINGHAM 73 84 70 89 66 / 70 80 40 10 10 TUSCALOOSA 73 86 71 92 66 / 70 80 50 20 10 CALERA 71 84 70 89 67 / 70 80 50 20 10 AUBURN 69 84 71 89 67 / 50 60 60 20 20 MONTGOMERY 73 89 73 92 68 / 50 60 60 30 20 TROY 71 88 73 91 66 / 40 60 60 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT MON JUN 17 2013 ALZ011>015-017>050-181045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 200 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 4:44 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT MON JUN 17 2013
ALZ027>029-036>038-043>045-047-048-172245-
CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-MACON AL-MONTGOMERY
AL-RANDOLPH AL-RUSSELL AL-TALLADEGA AL-TALLAPOOSA AL-
444 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...SOUTHERN
TALLADEGA...NORTHERN RUSSELL...RANDOLPH...NORTHEASTERN MONTGOMERY...
MACON...LEE...EASTERN ELMORE...EASTERN COOSA AND CLAY COUNTIES UNTIL
545 PM CDT...
AT 442 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO 5 MILES NORTH OF
PARKDALE TO MARTIN LAKE AT KOWALIGA TO MILSTEAD...AND MOVING EAST AT
25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLASSEE...
LINEVILLE...
GOODWATER...
KELLYTON...
TUSKEGEE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3228 8495 3229 8617 3270 8621 3340 8637
3343 8633 3350 8605 3350 8585 3347 8589
3347 8579 3350 8576 3349 8530 3286 8518
3248 8502 3236 8498 3233 8500
TIME...MOT...LOC 2144Z 253DEG 21KT 3329 8579 3317 8613
3290 8609 3275 8601 3239 8584
MALocal storm report, Jun 17, 4:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG VESTAVIA HILLS 33.43N 86.79W
06/17/2013 JEFFERSON AL PUBLIC
TREE DOWN ON A ROAD
&&
AALocal storm report, Jun 17, 5:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SSE FAYETTE 33.69N 87.83W
06/17/2013 FAYETTE AL EMERGENCY MNGR
EM REPORTED A TREE DOWN AT 5TH ST AND 1ST AVE.
&&
AASpecial weather statement, Jun 17, 5:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT MON JUN 17 2013
ALZ011>015-172300-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
518 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...MARION...
NORTHERN LAMAR AND NORTHEASTERN FAYETTE COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DETROIT TO GUIN TO LAKE
BUTTAHATCHEE TO CARBON HILL TO OAKMAN...AND MOVING NORTHEAST AT 30
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LYNN...
JASPER...
CORDOVA...
HAMILTON...
SUMITON...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3431 8818 3430 8711 3399 8710 3397 8713
3396 8710 3390 8708 3390 8701 3386 8696
3380 8696 3375 8704 3360 8742 3384 8756
3391 8767 3398 8822
TIME...MOT...LOC 2219Z 238DEG 28KT 3405 8811 3406 8786
3409 8761 3389 8746 3370 8730
MALocal storm report, Jun 17, 5:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LINEVILLE 33.31N 85.75W
06/17/2013 CLAY AL PUBLIC
PUBLIC REPORTED A TREE DOWN ON POWERLINES NEAR BLAKES
FERRY ROAD.
&&
AASpecial weather statement, Jun 17, 5:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT MON JUN 17 2013
ALZ028-029-038-045>048-172345-
BULLOCK AL-CHAMBERS AL-CLAY AL-LEE AL-MACON AL-RANDOLPH AL-RUSSELL
AL-
543 PM CDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...RUSSELL...RANDOLPH...
EASTERN MACON...LEE...NORTHEASTERN CLAY AND NORTHEASTERN BULLOCK
COUNTIES UNTIL 645 PM CDT...
AT 543 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT CHEAHA TO MALONE TO
RED LEVEL TO OPELIKA TO UCHEE TO 6 MILES SOUTHWEST OF GUERRYTON...AND
MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
STROUD...
ROANOKE...
HURTSBORO...
WEDOWEE...
LANETT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3230 8493 3216 8503 3213 8525 3215 8541
3211 8543 3208 8578 3238 8560 3297 8557
3310 8559 3345 8592 3350 8589 3350 8585
3347 8589 3350 8535 3349 8530 3281 8516
3274 8511 3261 8508 3244 8496 3233 8500
TIME...MOT...LOC 2243Z 260DEG 27KT 3344 8579 3324 8556
3310 8538 3269 8532 3240 8533 3217 8553
MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Special Weather Statement | BMX | Etowah | 62 min |
| Jun 16, 7:57 PM CDT | Special Weather Statement | BMX | Talladega | 48 min |
| Jun 16, 8:35 PM CDT | Special Weather Statement | BMX | Cherokee | 25 min |
| Jun 17, 3:54 AM CDT | Areal Flood Advisory | BMX | Randolph | 111 min |
| Jun 17, 10:59 AM CDT | Special Weather Statement | BMX | Lamar, Pickens | 31 min |
| Jun 17, 11:31 AM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jun 17, 11:59 AM CDT | Special Weather Statement | BMX | Fayette, Walker, Winston | 61 min |
| Jun 17, 12:55 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 50 min |
| Jun 17, 12:58 PM CDT | Special Weather Statement | BMX | Winston | 17 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Marengo | 34 min |
| Jun 17, 2:12 PM CDT | Special Weather Statement | BMX | Hale, Perry | 48 min |
| Jun 17, 2:16 PM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 17, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 40 min |
| Jun 17, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 42 min |
| Jun 17, 3:35 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Jun 17, 3:56 PM CDT | Special Weather Statement | BMX | Talladega | 49 min |
| Jun 17, 3:58 PM CDT | Special Weather Statement | BMX | Fayette | 47 min |
| Jun 17, 3:59 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
| Jun 17, 4:06 PM CDT | Special Weather Statement | BMX | Coosa, Elmore | 39 min |
| Jun 17, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 40 min |
| Jun 17, 4:44 PM CDT | Special Weather Statement | BMX | Chambers, Clay, Coosa, Elmore, Lee, Macon and 4 more | 61 min |
| Jun 17, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 47 min |
| Jun 17, 5:18 PM CDT | Special Weather Statement | BMX | Marion, Walker, Winston | 42 min |
| Jun 17, 5:43 PM CDT | Special Weather Statement | BMX | Bullock, Chambers, Lee, Randolph, Russell | 62 min |
| Jun 17, 6:04 PM CDT | Special Weather Statement | BMX | Winston | 41 min |
| Jun 17, 6:50 PM CDT | Special Weather Statement | BMX | Barbour | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.